Asymptotic and oscillatory behavior of solutions of differential equations with advanced arguments

Olusola Akinyele; Rajbir S. Dahiya

Archivum Mathematicum (1990)

  • Volume: 026, Issue: 1, page 55-63
  • ISSN: 0044-8753

How to cite

top

Akinyele, Olusola, and Dahiya, Rajbir S.. "Asymptotic and oscillatory behavior of solutions of differential equations with advanced arguments." Archivum Mathematicum 026.1 (1990): 55-63. <http://eudml.org/doc/18284>.

@article{Akinyele1990,
author = {Akinyele, Olusola, Dahiya, Rajbir S.},
journal = {Archivum Mathematicum},
keywords = {oscillation theory; differential equation with advanced arguments; asymptotic behavior},
language = {eng},
number = {1},
pages = {55-63},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Asymptotic and oscillatory behavior of solutions of differential equations with advanced arguments},
url = {http://eudml.org/doc/18284},
volume = {026},
year = {1990},
}

TY - JOUR
AU - Akinyele, Olusola
AU - Dahiya, Rajbir S.
TI - Asymptotic and oscillatory behavior of solutions of differential equations with advanced arguments
JO - Archivum Mathematicum
PY - 1990
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 026
IS - 1
SP - 55
EP - 63
LA - eng
KW - oscillation theory; differential equation with advanced arguments; asymptotic behavior
UR - http://eudml.org/doc/18284
ER -

References

top
  1. O. Akinyele, R. S. Dahiya, Asymptotic behavior of solutions of n-th order differential equations with or without delay, Proceedings of the Vth International Conference on Trends in Theoгy and Practice of Non-linear Differential Equations, University of Texas, Arlington, June 1982; Maгcel Dekker, Inc, New Yoгk (1984), 9-12. (1982) Zbl0533.34054MR0741478
  2. I. Bihari, A generalization of Lemma of Bellman and its applications to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungary, 7 (1956), 81-94. (1956) Zbl0070.08201MR0079154
  3. D. S. Cohen, The asymptotic behavior of a class of non-linear differential equations, Proc. Amer. Math. Soc., 18 (1967), 607-609. (1967) MR0212289
  4. R. S. Dahiya, O. Akinyele, Oscillation theorems of nth order functional differential equations with forcing terms, Journal of Mathematical Analysis and Applications, Vol. 109, No. 2 (1985), 158-165. (1985) Zbl0587.34029MR0802898
  5. I. T. Kiguradze, On the question of variability of solutions of nonlinear differential equations, Differenciaľnye Uravnenija 1 (1965), 995-1006, [Transl. Differential Equations 1 (1965), 773-782]. (1965) MR0194689
  6. V. N. Sevelo, N. V. Vareh, On oscillability of solutions of higher order linear differential equations with retarded arguments, Ukrain. Mat. Z. 24 (1972), 513-520 (Russian). (1972) MR0308562
  7. Y. P. Singh, The asymptotic behavior of solutions of a nonlinear nth order differential equations, Math. J. Okayama Univ. 15 (1971), no. 1, 71-73. (1971) Zbl0243.34091MR0301312
  8. J. C. Tong, The asymptotic behavior of a class of nonlinear differential equations of second order, Proc. Amer. Math. Soc. 84 (1982), no. 2, 235-236. (1982) Zbl0491.34036MR0637175

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.